# SDR DALA2014070803951

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 83,392 hours, 35,941 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: G

## Discrepancy

AT FL380 LOST BOTH AUTO PRESSURE CONTROLLERS, AN EMERGENCY DESCENT PERFORMED AND MASKS WERE DEPLOYED.   BIT CHECKED CABIN PRESSURE CONTROLLERS 1 & 2, BOTH FAULT LOW FLOW.  R & R LT PLENUM, REPLACED DRAIN LINE LT PACK, R & R PRESSURIZATION CONTROL PANEL, IAW AMM 21-31 AND 21-51.
